# SDR CA971010010

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Amd FALCON20
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: A123727M3
- Condition: Leak
- Location: Nlg Retract
- Part time: 10,735 hours
- Component: Messier, A123727M3
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER DEPARTURE ON LAST LEG OF FLIGHT LANDING GEAR WOULD NOT RETRACT.  FLEW WITH GEAR DOWN AND LOCKED.  NLG RETRACT CYLINDER HAS INTERNAL LEAK.  REPLACED TELESCOPIC ROD AND RETRACT CYLINDER.  PART TC:  7,811.
